# SDR UALA2010110504112

- Difficulty date: November 4, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,233 hours, 14,022 cycles
- Engine: Pwa PW2037
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 8D1453
- Part serial: 133
- Condition: Failed
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE ENGINE OIL PRESSURE INDICATED 138. REPLACED LOW OIL PRESSURE WARNING SWITCH, RAN LT ENG PRESSURE AT IDLING INDICATION, NO HELP. REPLACED SCAVENGE OIL PUMP. RAN ENGINE AND ADJUSTED OIL PRESSURE THREE TURNS CLOCKWISE. LEAK AND OPS CHECKS OKAY.
